01.12.2021

Pills for toothache

General guidelines
  • With a weak a toothache can help: Analgin, Aspirin, Paracetamol. These drugs act about 2 hours. Do not overpay for more expensive tools, the active ingredient of which is the same paracetamol, aspirin or analgin.
  • For acute pain it is best to opt for such drugs as Nise, Nimesulide, Ibuklin, Ketanov.
  • When the aching pain of weak intensity, you can take antispasmodics: Nospanum, Papaverine, and Strong.
  • When expressed pain is able to only help narcotic drugs: Fentanyl, Promedol, Morphine. However, these drugs without a doctor’s prescription to buy will not succeed.

Toothache – this is the kind of pain, to suffer which is simply impossible. Sometimes it paralyzes the person, completely breaking the rhythm of his life. Of course, a toothache is the reason for going to the dentist, but when the opportunity to get to doctor appointment no, help can come from pain relievers. However, you need to take them correctly, not exceeding the dosage and carefully considering all the possible contraindications.

Pills for toothacheA toothache can occur for a variety of reasons, for example, it can cause caries, periodontitis, pulpitis. It is important to understand that pain pills to cure a tooth can not, they only temporarily help to relieve the pain. Most drugs absorbed in the gastrointestinal tract, and are excreted by the kidneys. So if you have renal system disease, any medication should be taken with caution.

There are two groups of drugs that can relieve toothache is:

  • NSAIDs, which include Ibuprofen, Ketoprofen, Diclofenac, etc. These drugs not only numb, but also reduce inflammation.
  • Analgesics, which include: Tempalgin, Ketones, Analgin, etc. These drugs are aimed solely at relief of pain symptoms by blocking the centers inside the brain that are responsible for transmission of pain impulse.

If you take too high a dose of analgesic may develop serious side effects, such as nausea, shortness of breath, drowsiness, increased blood pressure, occurrence of seizures and even respiratory arrest.

Nise

Nise applies to drugs from the group of NSAIDs with the main active substance – nimesulide. The drug has no effect on the hemostasis system, which is responsible for maintaining a liquid condition of blood and its normal function. Nimesulide inhibits the action of prostaglandins, relieving inflammation.

Nise recommend to take in moderate dental pain, which was triggered by caries, or the initial stage of pulpitis. (see also: Causes and symptoms of pulpitis)

The drug is prohibited to take during pregnancy and lactation, in the presence of hepatic and renal failure, and up to the age of 2 years.

Adults should not take more than 4 tablets a day if the dosage of one tablet is 50 mg. Pill before a meal, do not chew, washed down with plenty of water.

Overdose symptoms: feelings of nausea, abdominal pain, skin rashes.

Ketorol

Ketorol applies to drugs from the group of NSAIDs has pronounced analgesic effect. The main active ingredient is Ketorolac trometamina. Ketorol recommend to receive with a severe toothache.

Do not exceed daily dose of 4 tablets of 10 mg for adults. Ketorol does not combine with other NSAID or with Paracetamol.

Contraindications to the appointment are as follows: disorders of the kidney and liver, a period of carrying a child, lactation, infancy to 16 years.

After taking the drug, possible side effects included: drowsiness, increased blood pressure, swelling of extremities and face, disorders of the digestive organs.

Nurofen

Nurofen is a drug that relieves pain, removes inflammation and swelling. The pills are allowed to receive in childhood from the age of 12. The drug is performance and efficiently eliminates pain after 30 minutes after ingestion.

In pain once to take 1-2 tablets. Repeat the dose after 6-8 hours, but not more often than 3 times a day. Nurofen is able to stop the pain of medium intensity. When expressed pain syndrome, you can use this drug as Nurofen Plus. Its composition is supplemented by codeine, therefore it was possible to stop toothache.

However, Nurofen has a wide list of contraindications, including:

  • Dysfunction of the liver and kidneys;
  • Hemophilia, leukopenia;
  • Dysfunction of the digestive tract;
  • Children up to age 12 years (for tablets);
  • Breastfeeding, etc.
Tempalgin

Tempalgin drug is an analgesic-antipyretic. Helps to relieve pain, reducing elevated body temperature, has a mild anti-inflammatory and calming effect. Tempalgin composed of two main active substances are: Metamizole sodium, which is a non-opioid analgesic and tempidin, which is a tranquilizer.

Tempalgin take for mild or moderate dental pain, the daily dose should not exceed 6 tablets.

Contraindications to the use are:

  • Renal and heart failure;
  • Low blood pressure (below 100 mm Hg. calendar);
  • Violations of the hematopoietic system:
  • Child bearing and breastfeeding;
  • The age of 14.
Ketanov

Ketanov refers to the drugs from the group of NSAIDs, is able to stop a bad toothache. In addition, caution has antipyretic and anti-inflammatory effect. It is often recommended to receive after undergoing dental surgery.

A day should not take more than 1 tablet. The minimum time that must elapse before the next reception is 6 hours.

Ketanov has the ability to provoke abnormal heart rhythm, rising blood pressure, dizziness, and nausea.

You should not take the drug ulcer of the stomach, with bleeding disorders, asthma, liver and kidney. Prohibited caution for the reception of pregnant and lactating women and in children up to 16 years.

Cutting toothache

Dental drops are drugs that provide analgesic, local irritant, antiseptic and anti-inflammatory effect. They are used for toothache until the provision of medical care.

Not to use dental drops in children under 12 years of age, in the presence of hypersensitivity to the drug component, during pregnancy and lactation.

The drug is used topically, having a cotton swab to 3 drops with a cotton wool to the affected tooth for up to 10 minutes.

Tablets during pregnancy

Taking any drugs during pregnancy must be implemented with caution, as most of the drugs this time are contraindicated. Many of them are able to pass through the placental barrier and affect fetal development. Therefore, to relieve toothache pregnant women are advised to use local funds – solutions for rinsing the mouth, compresses. Possible taking Paracetamol but not more than 1 tablet.

In severe pain and after the consultation with an expert can make:

  • Spazmalgon.
  • Ibuprofen, but not in the third trimester.
  • Analgin.
  • No-Spa.
  • Baralgin.

Should not exceed daily dose of 2 pills of any of these funds. More secure in terms of taking medications is a 2 trimester of pregnancy, as the risk of pathologies of the fetus at this time is minimal.

Painkillers for children

Tablet forms of drugs in children, as a rule, not appointed. For toothache to receive recommended suspensions, gels and solutions. And all of these drugs can be based either ibuprofen or paracetamol. Do not exceed maximum daily dose of acetaminophen to 2 g.

Most often, children to relieve toothache recommend:

  • Nurofen for children older than 6 years.
  • Panadol for children over 3 years.
  • Ketanov for adolescents over 15 years.

Spread the love

3 thoughts on “Pills for toothache

  1. Thank you so much for providing individuals with an extraordinarily superb opportunity to read from this website. It is usually so kind and as well , jam-packed with amusement for me and my office fellow workers to visit your blog more than 3 times in one week to read the latest guides you have. And indeed, we are certainly fulfilled with the brilliant thoughts you give. Some 3 facts in this article are undoubtedly the most suitable we have all had.

  2. Everyone loves it whenever people come together and share opinions. Great site, stick with it.

  3. It’s wonderful that you are getting ideas from this paragraph as well as from our argument made
    here.

Leave a Reply

Your email address will not be published. Required fields are marked *